# SDR AMTA200800034

- Difficulty date: January 25, 2008
- Submitted: February 22, 2008
- Operation: Air carrier
- Aircraft: N518AT
- Make and model: Boeing 757-23N
- Aircraft serial: 27974
- System (JASC): 4970 · APU Indicating System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

APU FAULT LIGHT ILLUMINATED AND EICAS APU FUEL VA MESSAGE DISPLAYED.  CYCLED APU FUEL VALVE SEVERAL TIMES, STARTED APU, VALVE OPS CHECK NORMAL IAW AMM 28-25-02, NO FAULT LIGHT.  (K)
